# SDR 08FDEA04797

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436685
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 720A, STR 18 R HAS NO EDGE MARGIN AT FASTENER HOLE REPLACED SHEAR TIE AT STA 720 STR 18R IN ACCORDANCE WITH SRM 51-30-02 AND DRAWING 69-43668.  THIS IS CLASSIFIED  AS A MAJOR REPAIR.
